MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC, K3, 18", SB HARDLA, SA

Medline Industries, LP MEDLINE; WC, K3, 18", SB HARDLA, SA
Catalog Number K3186N34S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the wheelchair arrived fractured; the left big back wheel and axle are fractured and therefore cannot move and it is making loud creaking noise and it bent the frame.
 
Additional Manufacturer Narrative
It was reported that the wheelchair arrived fractured; the left big back wheel and axle are fractured and therefore cannot move and it is making loud creaking noise and it bent the frame.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available, this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WC, K3, 18", SB HARDLA, SA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
urmi parekh
three lakes drive
northfield, IL 60093--275
MDR Report Key50145247
Report Number1417592-2026-12810
Device Sequence Number13064393
Product Code IOR
UDI-Device Identifier10193489083699
UDI-Public10193489083699
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberK3186N34S
Device Lot Number16424120001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown